×

zbMATH — the first resource for mathematics

Minimal Gromov-Witten rings. (English. Russian original) Zbl 1158.53070
Izv. Math. 72, No. 6, 1253-1272 (2008); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 72, No. 6, 203-222 (2008).

MSC:
53D45 Gromov-Witten invariants, quantum cohomology, Frobenius manifolds
14J45 Fano varieties
14N35 Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants (algebro-geometric aspects)
PDF BibTeX XML Cite
Full Text: DOI arXiv